# SDR DLM88970863

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Condition: Failed
- Location: E/E Comp
- Component: 249001128
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER BLOCKING IN AND TRANSFERRING TO EXT PWR, CREW NOTICED BURNING SMELL AND BATTERY CHARGER C/B POPPED.  REPLACING BATTERY CHARGER.
